# SDR QXEA200301087

- Difficulty date: August 30, 2003
- Submitted: September 10, 2003
- Operation: Air carrier
- Aircraft: N347PH
- Make and model: Dhav DHC8202
- Aircraft serial: 480
- Aircraft time: 14,559 hours, 20,151 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Chafed
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HAND WING RIB IS CHAFED BY FUEL LINE AT STATION YW207 LOWER SURFACE OF UPPER RIB MEMBER 4 INCHES AFT OF PANEL 624AT CUTOUT. REPAIRED IAW DHC-8 SRM 51-00-06, 57-20-00 AND RD 8-57-2664.
